# SDR IPXA11568396

- Difficulty date: July 7, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION ON UPPER SURFACE OF COCKPIT FLOOR AT 7 PLACES, BS 251 TO BS 270, RBL 21.5 TO RBL 33 WL 201.  REPAIR IAW ER 11-03499, SRM 51-40-02-0G, SRM 51-20-01-0G.
